# SDR CA040304005

- Difficulty date: March 3, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 4147T70P02
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TEST FLIGHT PROCEDURES, AFTER DOING RELIGHT OF LT ENGINE, THERE WAS NO THROTTLE REPONSE ON THE LT ENGINE.  THE CREW DECLARED AN EMERGENCY AND CARRIED OUT A SINGLE ENGINE LANDING WITHOUT FURTHER INCIDENT.  UPON RETURN, ALL ENGINE RIGGING WAS VERIFIED ( STATIC AND DYNAMIC ) WITHOUT ANY FINDINGS.  EVERYTHING WAS NORMAL.  THEN, A/C WAS TAKEN OUT TO RUN ENGINE AND PROBLEM WAS CONFIRMED, THEN FAULT ISOLATION LED TO THE FUEL CONTROL UNIT SINCE MOTIVE FLOW WAS PRESENT.  THE FUEL CONTROL UNIT WAS REPLACED AND A/C RAN SERVICEABLE.  IT HAS SINCE RETURNED TO FLIGHT WITHOUT FURTHER OCCURENCES.
